# SDR RAIA970125

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Alt Press Switch
- Part number: 214C403206
- Condition: Failed
- Location: Cockpit
- Part time: 8,384 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7442 - THE RED 'CABIN' CAPTION ILLUMINATED DURING TAKEOFF.  MAINTENANCE REPLACED THE ALTITUDE PRESSURE SWITCH.  (M)
